# SDR UPS02437579

- Difficulty date: February 7, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN UPPER DECK EMERGENCY EXIT DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED EMERGENCY LIGHT SIGN PER 33-51-02, NO HELP.  REMOVED AND REPLACED CEILING EMERGENCY LIGHT I/B OF SLIDE PER MM 33-51-07, OPS CHECK NORMAL.
